Alert archive / Montana / Red Flag Warnings in 2011
Red Flag Warning 2, NWS Glasgow, MT
NWS Glasgow, MT issued this red flag warning at Aug 22, 2011, 2:53 AM MDT for 12 counties in Montana. It took effect at Aug 22, 2011, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2011, 2:53 AM MDT (08:53 UTC)
- In effect from
- Aug 22, 2011, 12:00 PM MDT
- Expired
- Aug 22, 2011, 8:21 PM MDT
- In force
- 8 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 8.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3890 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
420 WWUS85 KGGW 220853 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 253 AM MDT MON AUG 22 2011 ...HOT AND DRY WEATHER EXPECTED EARLY THIS WEEK... .AN UPPER RIDGE EXPANDING OVER THE ROCKY MOUNTAINS AND HIGH PLAINS REGION WILL PUSH TEMPERATURES WELL ABOVE AVERAGE EARLY THIS WEEK. WINDS WILL SET UP FROM THE WEST TODAY...STRENGTHENING BY LATE THIS MORNING AND ALLOWING FOR LOWER DEW POINT VALUES. THIS WILL RESULT IN WIDESPREAD AFTERNOON RELATIVE HUMIDITIES OF 10 TO 15 PERCENT WITH SOME ISOLATED AREAS DROPPING BELOW 10 PERCENT. HUMIDITY RECOVERY IS EXPECTED TO BE ONLY MODERATE OVERNIGHT TONIGHT THROUGH TUESDAY MORNING...WITH CONTINUED DRY AND WINDY CONDITIONS AGAIN BY TUESDAY AFTERNOON. MTZ122-221000- /O.CAN.KGGW.FW.A.0001.110822T1800Z-110823T0300Z/ DAWSON-MCCONE-PRAIRIE-RICHLAND-WIBAUX- 253 AM MDT MON AUG 22 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 122... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE FIRE WEATHER WATCH. FIRE WEATHER CONDITIONS ARE EXPECTED TO BE ONLY MARGINAL WITH SLIGHTLY HIGHER HUMIDITIES AND SLIGHTLY WEAKER WIND SPEEDS. $$ MTZ134>137-222200- /O.UPG.KGGW.FW.A.0001.110822T1800Z-110823T0300Z/ /O.NEW.KGGW.FW.W.0002.110822T1800Z-110823T0300Z/ NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 253 AM MDT MON AUG 22 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134...135...136 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITY...AND GUSTY WEST WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON AND EVENING HOURS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
2 follow-up statements
294 WWUS85 KGGW 221615 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 1015 AM MDT MON AUG 22 2011 ...HOT AND DRY WEATHER EXPECTED EARLY THIS WEEK... .AN UPPER RIDGE EXPANDING OVER THE ROCKY MOUNTAINS AND HIGH PLAINS REGION WILL PUSH TEMPERATURES WELL ABOVE AVERAGE EARLY THIS WEEK. WINDS WILL SET UP FROM THE WEST TODAY...STRENGTHENING BY LATE THIS MORNING AND ALLOWING FOR LOWER DEW POINT VALUES. THIS WILL RESULT IN WIDESPREAD AFTERNOON RELATIVE HUMIDITY OF 10 TO 15 PERCENT WITH SOME ISOLATED AREAS DROPPING BELOW 10 PERCENT. HUMIDITY RECOVERY IS EXPECTED TO BE ONLY MODERATE OVERNIGHT TONIGHT THROUGH TUESDAY MORNING...WITH CONTINUED DRY AND WINDY CONDITIONS AGAIN BY TUESDAY AFTERNOON. MTZ120-122-230300- /O.EXA.KGGW.FW.W.0002.110822T1800Z-110823T0300Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX- 1015 AM MDT MON AUG 22 2011 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 120 AND 122. * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITY...RAPIDLY CURING FUELS...AND GUSTY WEST WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON AND EVENING HOURS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ134>137-230300- /O.CON.KGGW.FW.W.0002.110822T1800Z-110823T0300Z/ NORTHERN PHILLIPS-NORTHERN VALLEY-LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 1015 AM MDT MON AUG 22 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 134... 135...136 AND 137... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 134...135...136 AND 137. * WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * IMPACTS...THE COMBINATION OF VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITY...RAPIDLY CURING FUELS AND GUSTY WEST WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON AND EVENING HOURS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HTTP://WEATHER.GOV/GLASGOW
890 WWUS85 KGGW 230221 RFWGGW URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 821 PM MDT MON AUG 22 2011 ...FIRE WEATHER CONCERNS EASE FOR THIS EVENING... .THE EVENING HOURS HAVE BROUGHT DIMINISHING WINDS AND COOLER TEMPERATURES ACROSS NORTHEAST MONTANA. RELATIVE HUMIDITIES ARE NOW CLIMBING ABOVE 20 PERCENT. WINDY AND DRY CONDITIONS ARE EXPECTED TO RETURN BY MID DAY TUESDAY...ALTHOUGH NOT QUITE AS DRY AS EXPERIENCED TODAY. MTZ120-122-134>137-230330- /O.CAN.KGGW.FW.W.0002.000000T0000Z-110823T0300Z/ FORT PECK RESERVATION-DANIELS-ROOSEVELT-SHERIDAN-DAWSON-MCCONE- PRAIRIE-RICHLAND-WIBAUX-NORTHERN PHILLIPS-NORTHERN VALLEY- LITTLE ROCKIES- LOWER MISSOURI RIVER BREAKS INCLUDING CHARLES M. RUSSELL REFUGE- SOUTHERN PETROLEUM-SOUTHERN GARFIELD- 821 PM MDT MON AUG 22 2011 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120...122...134...135...136 AND 137... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE RED FLAG WARNING. WESTERLY WINDS HAVE QUICKLY DIMINISHED TO BELOW 10 MPH AND FALLING EVENING TEMPERATURES HAVE RISEN AREA WIDE RELATIVE HUMIDITY VALUES ABOVE 20 PERCENT...LESSENING FIRE WEATHER CONCERNS FOR TONIGHT. $$ HTTP://WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Aug 21, 8:15 PM MDT, 6 hours 38 minutes earlier.
Area forecast discussion, Aug 21, 8:15 PM MDT, 6 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 815 PM MDT SUN AUG 21 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH TUESDAY... UPDATED FORECAST SENT TONIGHT TO ACCOUNT FOR EVENING THUNDERSTORMS TRAVERSING OUR SOUTHERN ZONES FROM WEST TO EAST. EXPECT THEM TO QUICKLY DIMINISH WITH LOSS OF DAYTIME HEATING. MOST LIKELY STRONG VIRGA STORMS WITH A FEW 40 MPH DOWN-BURST WINDS. MAY FIND A FEW SPRINKLES REACHING THE GROUND WITH THE STRONGER STORMS. ISSUED A FEW SPS PRODUCTS TO COVER THE STORMS. BMICKELSON PREVIOUS SHORT TERM DISCUSSION...NORTHEAST MONTANA WILL BE UNDER A SOMEWHAT FLATTENED UPPER RIDGE TONIGHT WHICH WILL PRODUCE GENERALLY ZONAL FLOW ALOFT. THERE IS A SUBTLE DISTURBANCE IN THE UPPER FLOW THAT WILL TRACK EAST ACROSS SOUTHEAST MONTANA...PRODUCING ISOLATED THUNDERSTORMS. A FEW OF THESE STORMS COULD DRIFT INTO OUR SOUTHERN ZONES. THE LEE TROUGH BEGINS TO MOVE EAST OF THE FORECAST AREA TONIGHT...SO THE SOUTHERLY WIND WILL BEGIN TO VEER TO THE WEST. MONDAY/MONDAY EVENING...WILL BE ANOTHER CLEAR DAY WITH VERY WARM TEMPERATURES...MOSTLY WITH HIGHS IN THE 90S. WITH THE SURFACE TROUGH TO OUR EAST...WIND OF AROUND 15 KTS WILL DEVELOP. THE MODEL SOUNDING WITH AN INVERTED V PROFILE SUGGESTS SOME MIXING OF 700MB WIND TOWARD THE SURFACE. SO EXPECT AFTERNOON WIND OF 15 TO 20 KTS WITH SOME GUSTS TO 30 OR 35 KTS. SUSTAINED WIND STRENGTH APPEARS BE JUST UNDER THE LAKE WIND ADVISORY CRITERIA. SO THIS WILL HAVE TO BE LOOKED AT AGAIN FOR A POSSIBLE ADVISORY. CONTINUED DRY CONDITIONS WILL ALLOW VERY LOW RELATIVE HUMIDITIES OF 10 TO 20 PERCENT TO DEVELOP BY AFTERNOON. SOME AREAS IN THE SOUTHWEST WILL DROP BELOW 10 PERCENT. WITH NEAR CRITICAL FIRE WEATHER CONDITIONS LIKELY FROM LOW RH AND 15 KT WIND...A FIRE WEATHER WATCH HAS BEEN ISSUED. SEE THE FIRE WEATHER DISCUSSION. TUESDAY...AN UPPER LEVEL SHORTWAVE TREKS EAST ACROSS THE CANADIAN PRAIRIE SENDING A DRY COLD FRONT SOUTH OVER NEMONT. WITH A STRONGER SURFACE GRADIENT DEVELOPING AND MUCH STRONGER WINDS ALOFT...THE DAY WILL SEE MUCH HIGHER WIND OVERALL. 700MB WIND STRENGTH OF AROUND UP TO 40 KTS WILL REINFORCE THE SURFACE GRADIENT. GUIDANCE SUGGESTS 20 TO 30 KTS WINDS OVERALL. WIND OVER THE FORT PECK LAKE SHOULD EASILY REACH GREATER THAN 20 MPH FOR ADVISORY CRITERIA. MAXIMUM TEMPERATURES WILL COOL A BIT FROM THE PREVIOUS DAY. THE RELATIVE HUMIDITY WILL NOT BE AS CRITICAL...RANGING FROM THE UPPER TEENS TO AROUND 30 PERCENT RH. HOWEVER THE INCREASED WIND STRENGTH AND ALONG WITH NEAR CRITICAL RH VALUES...WILL CONTINUE THE FIRE WEATHER CONCERNS INTO TUESDAY EVENING. SEE THE FIRE WEATHER DISCUSSION. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... LOWERED TEMPS FOR FRIDAY AND SATURDAY AS COOL FRONT WILL BE TO OUR SOUTH...ESPECIALLY LATER FRIDAY. IF OVERRUNNING CLOUDINESS OCCURS...THESE TEMPS COULD EVEN BE COOLER. WITH THE SUN WEAKER NOW THAN IT WAS EARLIER THIS SUMMER...IT WILL HAVE A HARDER TIME WARMING THINGS UP. THE MODEL CLUSTERED AROUND NUMBERS THAT WERE COOLER...SO KNOCKED THEM DOWN A FEW. BESIDES DECREASING SOME WIND SPEEDS LATE IN THE PERIOD...REST OF FORECAST LOOKED GOOD. JAMBA PREVIOUS DISCUSSION... THE EXTENDED FORECAST PERIOD BEGINS WITH A LARGE AREA OF HIGH PRESSURE IN CONTROL OVER MOST OF THE ROCKY MOUNTAIN REGION AND ADJACENT HIGH PLAINS REGION...PROVIDING ABOVE NORMAL TEMPERATURES FOR MOST OF THE FORECAST. THERE ARE SLIGHT INDICATIONS OF MULTIPLE VERY SUBTLE SHORT WAVE DISTURBANCES SLIDING THROUGH THE UPPER LEVEL FLOW...ESPECIALLY ALONG THE INTERNATIONAL BORDER WITH CANADA WHERE THE PRESSURE GRADIENT BECOMES QUITE COMPRESSED. WHILE SOME OF THESE DISTURBANCES WILL NOT HAVE ENOUGH STRENGTH TO ACTUALLY PRODUCE ANY MEANINGFUL PRECIPITATION AND WILL LIKELY ONLY RESULT IN SOME PARTLY CLOUDY SKIES...OTHERS ARE SHOWING CONTINUED MODEL SUPPORT FOR PRODUCING QPF ACROSS OUR CWA. THUS...THE EXTENDED FORECAST INITIALLY REMAINS DRY AND HOT FOLLOWED BY PERIODS OF SCATTERED SHOWERS AND THUNDERSTORMS BEGINNING THURSDAY AFTERNOON. TOWARD THE END OF THE EXTENDED FORECAST PERIOD...SATURDAY AND SUNDAY...CONFIDENCE IS INCREASING WITH A RETURN TO AN ACTIVE PRECIPITATION PATTERN AS A LEE SIDE SURFACE TROUGH AND COLD FRONT DEVELOPS AND THE UPPER RIDGE BREAKS DOWN UNDER AN APPROACHING UPPER LEVEL TROUGH. REPEATED MODEL SOLUTION AGREEMENT AND CONSISTENCY WOULD SUGGEST AN INCREASE IN FORECAST CONFIDENCE FOR THIS AND I TRIED TO INCREASE POPS TO REFLECT THIS. BMICKELSON && .AVIATION... VFR. A FEW VERY ISOLATED THUNDERSTORMS DOT THE REGION THIS EVENING WHICH WILL PROVIDE BRIEF ERRATIC WINDS AND POSSIBLY A REDUCTION IN VISIBILITY AS THEY MOVE THROUGH AREAS SOUTH OF KGGW. WINDS WILL SWITCH FROM THE SOUTHEAST TO THE WEST OVERNIGHT AT ALL LOCATIONS AND WILL INCREASE TOMORROW. PROTON && .FIRE WEATHER... AN UPPER RIDGE BUILDING INTO THE NORTHERN PLAINS WILL PUSH TEMPERATURES INTO THE 90S EARLY THIS WEEK. A SUBTLE FRONT WILL SWING THROUGH THE REGION TONIGHT...WHILE THE SURFACE TROUGH SHIFTS EAST. THIS WILL RESULT IN WINDS TURNING TO THE WEST BEHIND ITS PASSAGE. THE WEST WINDS WILL INCREASE BY LATE MONDAY MORNING AND ASSIST IN LOWERING DEW POINTS...RESULTING IN AFTERNOON RELATIVE HUMIDITY OF 10 TO 15 PERCENT. HIGHER DEW POINTS AND LESS WIND IS EXPECTED IN THE NORTHEAST CORNER OF THE STATE. A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON AND EVENING FOR ALL BUT THE FAR NORTHEAST...FIRE WEATHER ZONE 120...FOR WINDS AND LOW RELATIVE HUMIDITY. HUMIDITY RECOVERY IS EXPECTED TO BE ONLY MODERATE MONDAY NIGHT. TUESDAY...A PASSING UPPER LEVEL SHORTWAVE MOVING EAST ACROSS THE SOUTHERN CANADIAN PRAIRIE WILL SEND A COLD FRONT SOUTH OVER NORTHEAST MONTANA. THIS WILL GENERATE MUCH STRONGER WIND FOR THE AREA. HOWEVER THE FRONT WILL MOVE SLIGHTLY COOLER AIR INTO THE AREA SO RELATIVE HUMIDITY VALUES WILL RANGE HIGHER AT AROUND 20 TO 30 PERCENT. WITH THE CONTINUED DRYING AND STRONGER WINDS EXPECT CONTINUED CRITICAL FIRE WEATHER CONDITIONS. ADDITIONAL HEADLINES ARE POSSIBLE. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR MTZ122-134>137. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Aug 21, 3:53 PM MDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 353 PM MDT SUN AUG 21 2011 MTZ016>027-059>062-222200- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 353 PM MDT SUN AUG 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR LOW RELATIVE HUMIDITY AND WIND. A COLD FRONT WILL MOVE THROUGH THE AREA TUESDAY DEVELOPING STRONG AND DRY NORTHWESTERLY WIND. THIS WILL CONTINUE FIRE WEATHER CONCERNS. WIND OVER FORT PECK LAKE WILL LIKELY BE STRONG ENOUGH TO REQUIRE A LAKE WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:35 PM MDT | Special Weather Statement | GGW | Valley | 55 min |
| Aug 21, 7:38 PM MDT | Special Weather Statement | GGW | Garfield | 67 min |
| Aug 22, 2:35 PM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 30 hr |
Nearby
Red Flag Warnings in Montana, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.